Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 424, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 26, 2007, 10:58 PM CDT for Gaines County, Texas. It was in force for 62 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2007, 10:58 PM CDT (03:58 UTC)
- Expired
- Jun 27, 2007, 12:00 AM CDT
- In force
- 62 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Gaines County, TX
The radar
The Midland/Odessa radar (KMAF), 98 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 11:00 PM CDT | TSTM WND DMG | 6 E Seminole, TX | MOBILE HOME ROLLED AND DESTROYED |
| Jun 26, 11:00 PM CDT | TSTM WND DMG | E Seminole, TX | 9 POWER POLES DAMAGED/DESTORYED...MANY TREE LIMBS DOWN...SEVERAL UPROOTED TREES |
| Jun 26, 11:10 PM CDT | TSTM WND DMG | Seminole, TX | BACKUP GENERATORS POWER OUT COMPLETELY, RADIO TOWERS DOWN MAJOR ACCIDENTS ACROSS COUNTY |
| Jun 26, 11:14 PM CDT | TSTM WND DMG | Seagraves, TX | MEDIA VIEWVER REPORTED TREEES DOWN, ROOF DAMAGE, HORSE TRAILERS FLIPPED OVER TREELIMBS THROUGH COMPANY VEHICLE |
| Jun 26, 11:14 PM CDT | TSTM WND DMG | Seminole, TX | 300FT RADIO TOWER GOT KNOCKED OVER ONTO A CHURCH AND 3 INCH TREE LIMBS RIPPED OFF OF TREES |
| Jun 26, 11:15 PM CDT | TSTM WND DMG | 3 E Seminole, TX | *** 4 INJ *** MOBILE HOME ROLLED OVER AND DESTROYED INJURING 4 |
| Jun 26, 11:15 PM CDT | TSTM WND DMG | Seminole, TX | ROOF OFF OF BEALS DEPARTMENT STORE |
| Jun 26, 11:16 PM CDT | TSTM WND DMG | Seminole, TX | GAINES COUNTY REQUESTING EMS/FIRE ASSISTANCE FROM HOBBS |
| Jun 26, 11:23 PM CDT | TSTM WND DMG | Seminole, TX | POWERLINES DOWN ALL OVER...TRAILER HOUSE BLOWN DOWN...EOC ON BATTERY POWER...300 FOOT RADIO TOWER DOWN AS WELL AS SEVERAL OTHER TOWERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 6:07 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 4.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2399 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1715 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMAF 270400 SVRMAF TXC165-270500- /O.NEW.KMAF.SV.W.0424.070627T0358Z-070627T0500Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1058 PM CDT TUE JUN 26 2007 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... GAINES COUNTY IN WEST TEXAS... * UNTIL MIDNIGHT CDT * AT 1054 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 25 MILES SOUTHWEST OF SEMINOLE...TO NEAR SEMINOLE...TO NEAR SEAGRAVES...ASHMORE...AND LOOP. THE STORMS MOVING SOUTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORMS WILL AFFECT THE FOLLOWING LOCATIONS... SEMINOLE... SEAGRAVES... ASHMORE... LOOP... CEDAR LAKE... DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE...WITH NUMEROUS POWER OUTAGES. THIS IS AN EXTREMELY DANGEROUS SITUATION. RESIDENTS OF GAINES COUNTY SHOULD REMAIN IN A STURDY STRUCTURE AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. LAT...LON 3295 10220 3252 10222 3253 10304 3293 10306 $$
1 follow-up statement
000
WWUS54 KMAF 270428
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1127 PM CDT TUE JUN 26 2007
TXC165-270500-
/O.CON.KMAF.SV.W.0424.000000T0000Z-070627T0500Z/
GAINES TX-
1127 PM CDT TUE JUN 26 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR GAINES COUNTY...
AT 1110 PM CDT...SKYWARN SPOTTERS REPORTED DOWNED RADIO TOWERS AND
MAJOR ACCIDENTS AS A RESULT OF DAMAGING WINDS IN GAINES COUNTY.
AT 1114 PM CDT...THE PUBLIC REPORTED TREES DOWN...ROOF
DAMAGE...TREES ON VEHICLES...AND HORSE TRAILERS FLIPPED OVER IN
SEAGRAVES.
AT 1119 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE ALONG A
LINE LOCATED FROM LOOP TO SEMINOLE TO 13 MILES SOUTHWEST OF
SEMINOLE...MOVING SOUTHEAST AT 30 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
LOOP...ASHMORE...SEMINOLE.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SAFE
SHELTER AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
LAT...LON 3295 10220 3269 10221 3268 10223 3266 10221
3252 10222 3252 10261 3253 10262 3254 10301
3294 10261
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:52 PM CDT, 8 hours 6 minutes earlier.
Area forecast discussion, Jun 26, 2:52 PM CDT, 8 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 252 PM CDT TUE JUN 26 2007 .SHORT TERM... DESPITE PERSISTENT UPPER LEVEL FEATURES...MEANING A SHEAR AXIS TO THE EAST AND AN UPPER LEVEL RIDGE TO THE WEST...THE FORECAST REMAINS DIFFICULT. THERE APPEARS TO BE A NORTHWEST/SOUTHEAST ORIENTED OUTFLOW BOUNDARY LYING JUST NORTHEAST OF THE CWA FROM CONVECTION OVER THE BIG COUNTRY LAST NIGHT AND THE RED RIVER TODAY. A SURFACE LOW WAS LOCATED OVER SOUTH CENTRAL NEW MEXICO AND A TROUGH EXTENDING SOUTHEASTWARD ALONG THE RIO GRANDE. WATER VAPOR IMAGERY REVEALED A WEAK SHORTWAVE TROUGH...OR MCV...TRANSLATING SOUTHWARD THROUGH THE NORTHEASTERN CWA AND ANOTHER THROUGH THE TEXAS PANHANDLE...WHILE ANOTHER SHORTWAVE TROUGH WAS TOPPING THE UPPER RIDGE OVER COLORADO. THINK WE WILL SEE ISOLATED TO WIDELY SCATTERED CONVECTION DEVELOP OVER THE HIGHER TERRAIN OF SOUTHEAST NEW MEXICO AND WEST TEXAS THROUGH LATE AFTERNOON. COPIOUS AMOUNTS OF MOISTURE EXIST OVER THESE AREAS...BUT THE UPPER RIDGE HAS STRENGTHENED THERE SINCE YESTERDAY. OTHERWISE...WOULD HAVE GONE WITH HIGHER POPS. MAY ALSO SEE ISOLATED CONVECTION OVER THE WESTERN LOW ROLLING PLAINS THAT DEVELOP FROM THE AFOREMENTIONED OUTFLOW BOUNDARY. LAPSE RATES ARE ONLY MOIST ADIABATIC THERE THOUGH...AND NOT SURE WE/LL SEE MUCH MORE THAN ISOLATED STORMS THERE THROUGH 27/00Z WITHOUT SOME MID LEVEL SUPPORT DUE TO THE UPPER RIDGE ALSO STRENGTHENING THERE. STILL WILL MENTION THE POSSIBILITY OF A FEW SEVERE STORMS IN BOTH AREAS FROM LATE AFTERNOON THROUGH EARLY AFTERNOON. LATER TONIGHT...EXPECT CONVECTION TO DEVELOP ALONG AND BEHIND A COLD FRONT OVER SOUTHEASTERN COLORADO THIS AFTERNOON. DESTABILIZATION OF THE ATMOSPHERE...AND THE SHORTWAVE TROUGH ROUNDING THE UPPER RIDGE...SHOULD AID DEVELOPMENT THERE. THINK AN MCS WILL FORM BY EVENING...THEN MOVE SOUTH INTO THE CWA OVERNIGHT. HAVE GONE WITH A COMPROMISE BETWEEN THE FASTER NAM AND SLOWER GFS ON THE TIMING OF THIS EVENTUAL MCS...WHICH CONSTITUTED RAISING POPS OVER THE NORTHEAST HALF OR SO OF THE CWA. DAMAGING WINDS WILL BE POSSIBLE ALONG/AHEAD OF THIS MCS...AND TO A LESSER EXTENT HAIL WITHIN THE EXPECTED AREA OF CONVECTION. WILL INCLUDE A MENTION OF THIS...AND LOCALLY HEAVY RAINFALL...IN THE HWO. THINK THE FRONT WILL MAKE IT INTO THE CWA BY MORNING...SO COOLED MINIMUM TEMPERATURES A LITTLE THERE...IN ADDITION TO A FEW LOCATIONS OVER THE WESTERN CWA WHERE SLIGHTLY LOWER DEWPOINTS SHOULD AID COOLING. .LONG TERM... THE ABOVE MENTIONED COLD FRONT IS EXPECTED TO AID IN DEVELOPING CONVECTION ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO ON WEDNESDAY. THE HIGHER RAIN CHANCES WILL INITIALLY BE FAVORED ACROSS THE PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS WITH THE FRONT MOVING INTO THIS REGION WEDNESDAY MORNING. RAIN CHANCES WILL INCREASE ACROSS THE REMAINDER OF THE REGION DURING THE AFTERNOON AS THE FRONT CONTINUES TO PUSH SOUTH. MID-LEVEL SUPPORT APPEARS TO BE STRONGEST OVER THE EASTERN PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS AS THE SHORT RANGE MODELS DEPICT A SERIES OF WEAK DISTURBANCES MOVING SOUTH ALONG THE WESTERN PERIPHERY OF THE UPPER LOW. FOR WEDNESDAY NIGHT...THE FOCUS FOR CONVECTION WILL MOVE SOUTH INTO THE TRANS PECOS REGION AS THE FRONTAL BOUNDARY CONTINUES TO MOVE SOUTH WHILE WEAKENING. MID-LEVEL SUPPORT REMAINS ACROSS THE EASTERN AREAS...AND ADDITIONAL SUPPORT IS POSSIBLE OVER THE PLAINS OF EASTERN NEW MEXICO AS SHORTWAVE ENERGY TOPS THE DESERT SOUTHWEST RIDGE AND MOVES SOUTH. WE WILL CONTINUE WITH HIGHER POPS ALONG THE FRONTAL BOUNDARY AND ACROSS THE HIGHER TERRAIN. CONFIDENCE IN THE DETAILS FOR THURSDAY INTO THE WEEKEND REMAINS LOW. HOWEVER...IT DOES APPEAR THE DESERT SOUTHWEST RIDGE WILL GRADUALLY BUILD INTO THE CENTRAL PLAINS. THIS WILL LIKELY WEAKEN OR DISLODGE THE LOW CURRENTLY OVER WESTERN OKLAHOMA. A REMNANT SHEAR AXIS MAY REMAIN ACROSS CENTRAL TEXAS AND POSSIBLY INTO PORTIONS OF WEST TEXAS. AGAIN...CONFIDENCE IN THE DETAILS THIS FAR OUT IS LOW AND FOR NOW...WE WILL GO WITH THE CURRENT FORECAST...WHICH CALLS FOR GRADUALLY DECREASING RAIN CHANCES FOR THE END OF THE WORK WEEK INTO THE WEEKEND. IF THE CURRENT OPERATIONAL RUNS OF THE GFS AND ECMWF VERIFY IN DEPICTING AN UPPER LOW DEVELOPING ACROSS NORTHERN COAHUILA MEXICO EARLY NEXT WEEK...RAIN CHANCES WOULD NEED TO BE INCREASED. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 71 84 67 85 / 40 40 30 30 CARLSBAD NM 68 93 70 91 / 30 30 40 20 DRYDEN TX 75 91 72 89 / 20 30 50 30 FORT STOCKTON TX 73 90 70 89 / 20 30 40 30 GUADALUPE PASS TX 66 86 66 85 / 20 30 40 30 HOBBS NM 68 92 68 91 / 30 30 30 20 MARFA TX 60 87 63 83 / 20 30 50 40 MIDLAND INTL AIRPORT TX 72 88 68 88 / 30 30 30 30 ODESSA TX 73 88 69 86 / 30 30 30 30 WINK TX 75 94 71 93 / 30 30 40 20 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 67/06
Hazardous weather outlook, Jun 26, 2:35 PM CDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 235 PM CDT TUE JUN 26 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-271945- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 235 PM CDT TUE JUN 26 2007 /135 PM MDT TUE JUN 26 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO WIDELY SCATTERED SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE HIGHER TERRAIN OF SOUTHEASTERN NEW MEXICO AND WEST TEXAS INTO THIS EVENING. ADDITIONAL ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE WESTERN LOW ROLLING PLAINS. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED WITH THESE STORMS...A FEW OF THEM COULD PRODUCE DAMAGING WINDS...HAIL AND LOCALLY HEAVY RAINFALL. OVERNIGHT...ONE OR MORE CLUSTERS OF THUNDERSTORMS ARE EXPECTED TO MOVE SOUTH INTO SOUTHEASTERN NEW MEXICO...THE UPPER TRANS PECOS...PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS ALONG AND BEHIND A COLD FRONT. SOME OF THESE STORMS COULD PRODUCE DAMAGING WINDS...HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLD FRONT WILL CONTINUE SOUTH ACROSS THE AREA WEDNESDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE IN ASSOCIATION WITH THIS BOUNDARY. SEVERE STORMS DO NOT APPEAR LIKELY...HOWEVER LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WEDNESDAY ACROSS THE SOUTHEAST NEW MEXICO PLAINS...PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS...AND FROM THE GUADALUPE MOUNTAINS...TO THE BIG BEND REGION AND EASTWARD ACROSS THE STOCKTON PLATEAU AND LOWER TRANS PECOS WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 26, 5:38 PM CDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 538 PM CDT TUE JUN 26 2007 TXZ081-262300- BIG BEND AREA- 538 PM CDT TUE JUN 26 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHERN BREWSTER COUNTY. AT 535 PM CDT...A STRONG THUNDERSTORM WAS LOCATED ALONG STATE HIGHWAY 118 ABOUT 14 MILES SOUTH OF ALPINE. THIS STORM IS MOVING SLOWLY TO THE SOUTH AT 5 TO 10 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS NEAR 50 MPH...SMALL HAIL...HEAVY RAIN...AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. SEEK SAFE SHELTER INDOORS IF YOU ARE IN THE PATH OF THIS STORM. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
Special weather statement, Jun 26, 8:34 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 834 PM CDT TUE JUN 26 2007 NMZ028-029-033-034-TXZ045>048-050>053-059>063-067>070-270400- EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN- HOWARD-MITCHELL-LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE- UPTON-REAGAN- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY...MENTONE...RED BLUFF LAKE...KERMIT... ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE...MCCAMEY... RANKIN...BIG LAKE 834 PM CDT TUE JUN 26 2007 /734 PM MDT TUE JUN 26 2007/ ...STRONG TO SEVERE THUNDERSTORMS APPROACHING SOUTHEASTERN NEW MEXICO AND THE NORTHERN PERMIAN BASIN... A LARGE COMPLEX OF THUNDERSTORMS LOCATED ACROSS EAST CENTRAL NEW MEXICO AND THE NORTHERN SOUTH PLAINS EARLY THIS EVENING WILL CONTINUE TO PUSH SOUTH TOWARD THE NORTHERN PORTIONS OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. AT 820 PM CDT...THE LEADING EDGE OF THIS COMPLEX OF STORMS EXTENDED ALONG A LINE FROM VAUGHN NEW MEXICO...TO CLOVIS NEW MEXICO...TO MULESHOE AND LITTLEFIELD TEXAS...TO NEAR SILVERTON AND PLAINVIEW TEXAS. THIS LINE OF STORMS IS PUSHING SOUTH AT AROUND 30 MPH. THESE STORMS ARE EXPECTED TO ENTER NORTHERN LEA AND EDDY COUNTIES IN SOUTHEASTERN NEW MEXICO BETWEEN 830 PM AND 900 PM MDT...AND THE NORTHERN PERMIAN BASIN...INCLUDING GAINES...DAWSON...BORDEN...AND SCURRY COUNTIES BETWEEN 1000 AND 1030 PM CDT. THIS COMPLEX OF STORMS HAS ALREADY HAD A HISTORY OF PRODUCING LARGE HAIL TO THE SIZE OF GOLFBALLS AND DAMAGING WINDS IN EXCESS OF 60 MPH IN THE NORTHERN TEXAS SOUTH PLAINS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR ALL OF SOUTHEASTERN NEW MEXICO...THE PERMIAN BASIN...AND THE WESTERN LOW ROLLING PLAINS UNTIL 1 AM CDT...OR MIDNIGHT MDT. RESIDENTS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS THIS LINE OF STORMS APPROACHES. BE PREPARED TO TAKE QUICK ACTION AND SEEK SAFE SHELTER AS THUNDERSTORMS MOVE INTO THE REGION LATER THIS EVENING.
Special weather statement, Jun 26, 10:08 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1008 PM CDT TUE JUN 26 2007 NMZ028-270415- EDDY COUNTY PLAINS- 908 PM MDT TUE JUN 26 2007 ...STRONG OUTFLOW WINDS MOVING INTO NORTHERN EDDY COUNTY... STRONG WINDS ASSOCIATED WITH OUTFLOW FROM A VERY INTENSE LINE OF THUNDERSTORMS LOCATED ACROSS ACROSS EAST CENTRAL NEW MEXICO WILL PUSH SOUTHWARD INTO EDDY COUNTY THROUGH 1000 PM MDT. EXPECT WINDS TO SHIFT TO THE NORTH AT 40 TO 45 MPH...WITH GUSTS NEAR 55 MPH IN THE ARTESIA...LAKEWOOD...HOPE...LOCO HILLS AREAS...POSSIBLY REACHING CARLSBAD BY 1000 PM. IN ADDITION...EXPECT BLOWING DUST TO REDUCE VISIBILITY TO ONE HALF MILE OR LESS. RESIDENTS SHOULD SEEK SAFE SHELTER INDOORS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT WEDNESDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 10:01 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 59 min |
| Jun 26, 10:36 PM CDT | Severe Thunderstorm Warning | MAF | Dawson | 54 min |
| Jun 26, 10:44 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 61 min |
| Jun 26, 11:23 PM CDT | Severe Thunderstorm Warning | MAF | Dawson | 67 min |
| Jun 26, 11:34 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Winkler | 56 min |
| Jun 26, 11:36 PM CDT | Flash Flood Warning | MAF | Gaines | 3 hr |
| Jun 26, 11:42 PM CDT | Severe Thunderstorm Warning | MAF | Loving | 63 min |
| Jun 26, 11:43 PM CDT | Severe Thunderstorm Warning | MAF | Martin | 62 min |
| Jun 26, 11:43 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 62 min |
| Jun 26, 11:48 PM CDT | Severe Thunderstorm Warning | MAF | Midland | 57 min |
| Jun 26, 11:56 PM CDT | Severe Thunderstorm Warning | MAF | Borden | 64 min |
| Jun 26, 11:56 PM CDT | Severe Thunderstorm Warning | MAF | Ward | 64 min |
| Jun 26, 11:59 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 61 min |
| Jun 27, 12:02 AM CDT | Severe Thunderstorm Warning | MAF | Culberson, Reeves | 58 min |
| Jun 27, 12:14 AM CDT | Severe Thunderstorm Warning | MAF | Crane | 61 min |
| Jun 27, 12:23 AM CDT | Flash Flood Warning | MAF | Ector, Midland | 3 hr |
| Jun 27, 12:25 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard | 65 min |
| Jun 27, 12:28 AM CDT | Severe Thunderstorm Warning | MAF | Ector | 47 min |
| Jun 27, 12:33 AM CDT | Severe Thunderstorm Warning | MAF | Pecos | 57 min |
| Jun 27, 12:34 AM CDT | Severe Thunderstorm Warning | MAF | Dawson | 42 min |
| Jun 27, 12:36 AM CDT | Severe Thunderstorm Warning | MAF | Upton | 54 min |
| Jun 27, 12:41 AM CDT | Severe Thunderstorm Warning | MAF | Martin, Midland | 64 min |
| Jun 27, 12:43 AM CDT | Severe Thunderstorm Warning | MAF | Mitchell, Scurry | 62 min |
| Jun 27, 12:53 AM CDT | Severe Thunderstorm Warning | MAF | Borden | 67 min |
| Jun 27, 12:54 AM CDT | Severe Thunderstorm Warning | MAF | Culberson, Reeves | 66 min |
| Jun 27, 1:09 AM CDT | Severe Thunderstorm Warning | MAF | Reagan | 66 min |
| Jun 27, 1:14 AM CDT | Severe Thunderstorm Warning | MAF | Crane | 61 min |
| Jun 27, 1:24 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 66 min |
| Jun 27, 1:26 AM CDT | Severe Thunderstorm Warning | MAF | Pecos | 64 min |
| Jun 27, 1:27 AM CDT | Severe Thunderstorm Warning | MAF | Upton | 63 min |
| Jun 27, 1:48 AM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 57 min |
| Jun 27, 1:56 AM CDT | Severe Thunderstorm Warning | MAF | Reeves | 64 min |
| Jun 27, 2:24 AM CDT | Severe Thunderstorm Warning | MAF | Terrell | 66 min |
| Jun 27, 2:29 AM CDT | Severe Thunderstorm Warning | MAF | Pecos | 61 min |
| Jun 27, 4:11 AM CDT | Flash Flood Warning | MAF | Ector, Midland | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.